# SDR MWEA98730

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59112791
- Condition: Corroded
- Location: Ws 58.5-69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER 18 HAS NUMEROUS AREAS  CORROSION BETWEEN STA XCW 58.5 TO 69 SOME BLEND OUTS BEYOND LIMITS.  INSTALLED ANGLE REPAIR ON LOWER FLANGE OF STRINGER 18 REPAIR IS TEMPORARY FOR 1 GEAR PENDING BOEING DTA.
